MAUDE Adverse Event Report: CROSSROADS EXTREMITY SYSTEMS DYNAFORCE; HIMAX

CROSSROADS EXTREMITY SYSTEMS DYNAFORCE; HIMAX
Model Number 7125-2222KT
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot history records of the following sterile implants and individual component parts were reviewed in their entirety during the investigation.These records include quality inspection procedures, component inspection records, component print specifications, component supplier certificates of conformance, supplier inspection certificates, raw material certificates of conformance, and supplier certificates of compliance.No non-conformances were found in any of these records that were reviewed.Description: himax 25mm x 22mm x 22mm - sterile kit, part number: 7125-2222kt, lot number: 300005; himax 25mm x 22mm x 22mm - component, 240012ep, 102994; himax 25mm x 22mm x 22mm - sterile kit, 7125-2222kt, 500165; himax 25mm x 22mm x 22mm - component, 240012ep, 102531; himax 25mm x 22mm x 22mm - component, 240012, 102469; himax 25mm x 22mm x 22mm - sterile kit, 7125-2222, 500139; himax 25mm x 22mm x 22mm - component, 240012ep, 102469; himax 25mm x 22mm x 22mm - component, 240012, 102469;.
 
Event or Problem Description
Doctor reports that on (b)(6) 2018 he performed a midfoot and subtalar fusion case.He used crossroads staples in the midfoot to fuse the medial and intermediate cuneiforms to a navicular graft from the iliac crest that was harvested in the same surgery.This patient had mueller weiss syndrome which is an adult onset osteonecrosis of the tarsal navicular.At some point post-operation one of the clip legs broke in the patient.Doctor says the bones eventually fused even though one of the clip legs was broken.

Brand Name
DYNAFORCE
Common Device Name
HIMAX
Manufacturer (Section D)
CROSSROADS EXTREMITY SYSTEMS
6423 shelby view dr.
suite 101
memphis TN 38134
Manufacturer Contact
6423 shelby view dr
suite 101
memphis, TN 38134
9012218406
MDR Report Key15501693
Report Number3020584246-2022-00033
Device Sequence Number7755398
Product Code JDR
UDI-Device Identifier00815432023400
UDI-Public00815432023400
Combination Product (Y/N)N
PMA/510(K) Number
K142727
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2020
Device Model Number7125-2222KT
Device Lot Number300005
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2019
Initial Report FDA Received Date09/29/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/25/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age63 YR
Patient SexFemale